# SDR U2RA2023042400021

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 83,851 hours, 16,937 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Component: Light Assy
- Component part number: 0105924001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT (CEILING MOUNTED) IN UPPER-DECK NEXT TO AFT-MOST SUPERNUMERARY SEAT ROW, IS INOP.   RELAMPED IAW B747 AMM 33-51-02. OPS CHECK GOOD
